# SDR ASAA2013072295657

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 2,337 hours, 755 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE,  MOMENTARY HARD FAILURE ON CAPTAIN FMC.  FIXED ITSELF IN 20 SEC.  ACFT GROUNDED.  PERFORMED INFLIGHT FAULT REPORT.  FOUND ON FAULT SYNC ERR BETWEEN FMC 1 AND 2.  NO OTHER FAULTS AT THIS TIME. CURRENT STATUS SHOWS NO FAULTS.  FMC BITE TEST NORMAL AT THIS TIME IAW 34-61-00.
